# SDR SIMA200309613

- Difficulty date: March 25, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- System (JASC): 5240 · Service Doors
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING AN MBV INSPECTION SERVICE DOOR CENTER SILL CORRODED.  BLENDED OUT CORROSION ON SERVICE DOOR SILL.  FABRICATED 3 REPAIR DOUBLERS AND INSTALLED IAW ETN NR EB-53-032R1 AND IC2003-145-1094.  (M)
